Ebene Variationsprobleme mit freien Endpunkten.

Otto Föllinger

Mathematische Zeitschrift (1953)

  • Volume: 58, page 98-112
  • ISSN: 0025-5874; 1432-1823

How to cite


Föllinger, Otto. "Ebene Variationsprobleme mit freien Endpunkten.." Mathematische Zeitschrift 58 (1953): 98-112. <http://eudml.org/doc/169339>.

author = {Föllinger, Otto},
journal = {Mathematische Zeitschrift},
keywords = {variational calculus},
pages = {98-112},
title = {Ebene Variationsprobleme mit freien Endpunkten.},
url = {http://eudml.org/doc/169339},
volume = {58},
year = {1953},

AU - Föllinger, Otto
TI - Ebene Variationsprobleme mit freien Endpunkten.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 98
EP - 112
KW - variational calculus
UR - http://eudml.org/doc/169339
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.